We investigate the equation
and give sufficient conditions for the approach to zero of all nonoscillatory solutions or all bounded nonoscillatory solutions as t → ∞. Let us consider the following two cases. Case1. b(t) is oscillatory on [τ, ∞). Case2. b(t) is nonnegative on [τ, ∞).
Lu-San Chen,On the nonoscillatory properties of solutions of a functional differential equation, Bull. Soc. Math. Greece,17 (1976), pp. 11–19.
Lu-San Chen,Note on asymptotic behaviour of solutions of second order nonlinear differential equations, J. Math. Anal. Appl.,57 (1977), pp. 481–485.
Lu-San Chen —Cheh-Chih Yeh,Nonoscillation generating delay terms in odd order differential equations, Rend. Accad. Sci. Fis. Mat. Napoli,43 (1976), pp. 189–198.
J. R. Graef —P. W. Spikes,Asymptotic behavior of solutions of a second order nonlinear differential equation, J. Differential Equations,17 (1975), pp. 461–476.
R. Grimmer,On nonoscillatory solutions of a nonlinear differential equations, Proc. Amer. Math. Soc.,34 (1972), pp. 118–120.
M. E. Hammett,Nonoscillation properties of a nonlinear differential equation, Proc. Amer. Math. Soc.,30 (1971), pp. 92–96.
A. G. Kartsatos,Oscillation and existence of unique positive solutions for nonlinear nt-h order equations with forcing term, Hiroshima Math. J. (to appear).
T. Kasuno —H. Onose,Asymptotic behavior of nonoscillatory solutions of second order functional differential equation, Bull. Austral. Math. Soc.,13 (1975), pp. 291–299.
T. Kusano - H. Onose,Asymptotic behavior of nonoscillatory solutions of functional differential equations of arbitrary order, J. London Math. Soc. (to appear).
T. Kusano — H. Onose,Nonoscillation theorems for differential equations with deviating argument, Pacific J. Math. (to appear).
S.-O. Londen,Some nonoscillation theorems for a second order nonlinear differential equations, SIAM J. Math. Anal.,4 (1973), pp. 460–465.
B. Singh,Nonoscillation of forced fourth order retarded equations, SIAM J. Appl. Math.,28 (1975), pp. 265–269.
B. Singh,Asymptotic nature of nonoscillatory solutions of n-th order retarded differential equations, SIAM J. Math. Anal.6 (1975), pp. 784–795.
B. Singh —R. S. Dahiya,On oscillation of second order retarded equations, J. Math. Anal. Appl.,47 (1974), pp. 504–512.
V. A. Staikos —Y. G. Sficas,Oscillatory and asymptotic characterization of the solutions of differential equations with deviating arguments, J. London Math. Soc.,10 (1975), pp. 39–47.
This research was supported by the National Science Council.
Entrata in Redazione il 10 novembre 1976.
About this article
Cite this article
Chen, L. Some nonoscillation theorems for the higher order nonlinear functional differential equations. Annali di Matematica 117, 41–53 (1978) doi:10.1007/BF02417883
- Differential Equation
- Functional Differential Equation
- Nonoscillatory Solution
- Nonlinear Functional Differential Equation
- Nonoscillation Theorem